Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Difficulty Climaxing

Difficulty Climaxing

Do any other men find it difficult to climax after taking an evening dose of Techfludera?

posted over 8 years ago
A MyMSTeam Member said:

Spasms are a problem as well.

posted over 8 years ago
A MyMSTeam Member said:

I haven't noticed Tecfidera doing that, but other stuff does.

I find that spasms are a big and painful problem with climax. But if I have taken baclofen shortly before, then the spasms are not as bad or as painful. Any other guys have that problem?

posted over 8 years ago
A MyMSTeam Member said:

Anti-depressants do me in and they say MS can do that too. I just have to just be satisfied with many almosts and they eventually become enough.

posted over 8 years ago
Already a Member? Log in